# SDR SWAA2021102031223

- Difficulty date: October 16, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737
- Aircraft serial: 36647
- Aircraft time: 39,858 hours, 24,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHTS ILLUMINATED W/SWITCH IN ARMED POSITION. FOUND CB POPPED ; / [01] RESET EMERGENCY FWD CIRCUIT BREAKER PER AMM 20-60-01. OPS CK OK PER AMM 35-51-00.
